# SDR SWAA2020102823169

- Difficulty date: September 30, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT ON THE PREVIOUS REPAIR FASTENER AT BS 500D+10'; 2' BELOW S-R7.  REPAIRED FUSELAGE SKIN DISCREPANCY AREA OF BS 500D+10'; 2' BELOW STR 7R, IAW SRM.53-00-01-2R-3 88302U 05OCT20.
